# SDR AALA20040196

- Difficulty date: February 6, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  SEAT MOUNTED ESCAPE PATH LIGHTING AT SEAT 23D INOPERATIVE.  RESECURED CONNECTOR FOR SEAT MOUNTED ESCAPE PATH LIGHTING AT SEAT 23D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
